MathSciNet Relay Station
MathSciNet bibliographic data
MR2962045 35-02 (26A33 35A01 35A02 35L02 35R11 45K05)
Abbas, Saïd; Benchohra, Mouffak; N'Guérékata, Gaston M. Topics in fractional differential equations. Developments in Mathematics, 27. Springer, New York, 2012. xiv+396 pp. ISBN: 978-1-4614-4035-2
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement